<--- Back to Details
First PageDocument Content
Banach–Mazur game / Meagre set / Baire space / Topological game / Metric space / Continuous function / Coherent topology / Banach space / Complete metric space / Topology / Mathematics / General topology
Date: 2004-03-22 09:48:40
Banach–Mazur game
Meagre set
Baire space
Topological game
Metric space
Continuous function
Coherent topology
Banach space
Complete metric space
Topology
Mathematics
General topology

Add to Reading List

Source URL: www1.univ-ag.fr

Download Document from Source Website

File Size: 286,78 KB

Share Document on Facebook

Similar Documents

Measure theory / Diophantine approximation / Liouville number / Measure / Meagre set / Transcendence theory / Transcendental number / Sigma-algebra / Σ-finite measure / Mathematics / Mathematical analysis / Descriptive set theory

Estimating a product of sines using Diophantine approximation Jordan Bell Department of Mathematics, University of Toronto April 3, 2014

DocID: 18GPh - View Document

Mathematical analysis / Descriptive set theory / Functional analysis / Meagre set / Semi-continuity / Metric space / Continuous function / Baire category theorem / Compact space / Topology / Mathematics / General topology

Real Analysis Exchange Summer Symposium 2009, pp. 6–13 Udayan B. Darji, Department of Mathematics, University of Louisville, Louisville, Kentucky 40292, U.S.A. email: [removed]

DocID: Ra3Q - View Document

General topology / Functional analysis / Differential calculus / Functions and mappings / Continuous function / Baire space / Metric space / Meagre set / Differentiable function / Mathematical analysis / Mathematics / Topology

The Baire Category Theorem BJG May 2009 The theorem. The Baire Category theorem is a very innocent-looking statement which is, furthermore, not too hard to prove. It can, however, be used to obtain some

DocID: GKkz - View Document

Separable space / Topological property / Meagre set / Compact space / Constructible universe / Net / Metric space / First-countable space / Subspace topology / Topology / General topology / Order topology

Houston Journal of Mathematics c 2000 University of Houston ­ Volume 26, No. 4, 2000 WEAKLY PERFECT GENERALIZED ORDERED SPACES

DocID: E0iC - View Document

Œ / Meagre set

Thick & Thin Sets in Topological Spaces #72 of Gottschalk’s Gestalts A Series Illustrating Innovative Forms of the Organization & Exposition of Mathematics

DocID: aOKi - View Document